# SDR DALA2018031501734

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 50,679 hours, 34,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GIRT BAR ATTACH PLATE FOR THE R1 DOOR HAS CORROSION.  REPLACED THE ATTACH PLATE IAW DWG 3936190.
